# SDR UIEA2021092202072

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNUMATICS INOP.( TRANSFERRED TO MDDR 153880 IAW MEL 49-11-01-01, CAT C, DUE DATE 01OCT21.  /  23SEP, LP 1390926, ITEM M4: REF ITEM 3 OF LP 1390925. C/W ENGINE RUNS IAW AMM 71-00-00, NO FAULTS NOTED IN APU DUCT PRESSURE. APU DUCT PRESSURE NORMAL AT THIS TIME IAW 49-00-00. DMI 153880 CLEARED. PLACARDS REMOVED. )
